# SDR CALA2013121893768

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 71,173 hours, 10,061 cycles
- Engine: Pwa PW4090
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER LEVEL CREW REST THERMOSTAT HEATER INOPERATIVE, STUCK AT 53F.  LOWER LEVEL CREW REST HEATER INOPERATIVE.
